# SDR ABXA9600673

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5614845517
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 3 HOURS AT CRUISE, NR 3 CTC BEGAN TO SURGE FROM 10,000 RPM TO 35,000 RPM, ACCOMPANIED BY A BURNING ODOR FROM THE AIR CONDITIONING SYSTEM.  SHUTDOWN NR 3 CTC, COMPRESSOR NR 3 OVERHEAT LIGHT DID NOT COME ON.  VERIFIED NR 3 CTC BAD, DEFERRED IAW DC-8 MEL 21-1 DI 816 348, PLACARDED.
